# SDR SWAA2024083031914

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 56,702 hours, 34,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE BROKEN<[01] REPLACED FWD MEGAPHONE REF. AMM 25-64-00 OPS CHECK GOOD
